# SDR DL72S990267

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5530 · Vertical Stabilizer
- Part: Clip
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 IN CRACK IN LT VERT FIN SKIN TO RIB ATTACH CLIP, STA 180.600 ABOVE STR 10.  REPAIR PER M/M 55-30-0 FIG 803.
